# SDR DALA2023072606051

- Difficulty date: December 21, 2018
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 67,582 hours, 25,145 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6703, MTC REPORTED SIX (6) EXISTING FASTENER HOLES IN THE FRAME THAT WERE IMPROPERLY INSTALLED BY A PREVIOUS MOD AT STA 620 BETWEEN STR 2L AND 3L. CORRCTIVE ACTION: INSTALL DOUBLER AND REPAIRED PER ERA 563815-14). (LP 0873499)
